# SDR FDEA201012174714

- Difficulty date: December 17, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 63,477 hours, 12,205 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE077
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  R & R IAW AMM 27-50-22-4 REV 69.0.  ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-22-5, REV 69.0 FOUND SATISFACTORY.
